Skip to Main content Skip to Navigation

hal-00968292v1  Journal articles
Marco AbateJasmin Raissy. A Julia-Wolff-Carathéodory theorem for infinitesimal generators in the unit ball
Transactions of the American Mathematical Society, American Mathematical Society, 2016, 368 (8), pp.5415 - 5431. ⟨10.1090/tran/6535⟩
hal-01977036v1  Journal articles
Bénédicte AlziaryJacqueline Fleckinger. Blow up of the solutions to a linear elliptic system involving Schrödinger operators
Monografías del Seminario Matemático García de Galdeano, PUZ Prensas de la Universidad de Zaragoza, 2016
hal-01977069v1  Journal articles
Bénédicte AlziaryJacqueline Fleckinger. Sign of the solution to a non-cooperative system
Rostocker Mathematisches Kolloquium, Universität Rostock, 2016
hal-01967250v1  Journal articles
Analysis and Geometry in Metric Spaces, Versita, 2016
hal-01322230v3  Journal articles
Patrick AmestoyAlfredo ButtariJean-Yves l'ExcellentThéo Mary. On the Complexity of the Block Low-Rank Multifrontal Factorization
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2016, 39 (4), pp.34. ⟨10.1137/16M1077192⟩
hal-00781715v2  Journal articles
Marc ArnaudonLaurent Miclo. A stochastic algorithm finding $p$-means on the circle
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2016, 22 (4), pp.2237-2300
hal-01610414v1  Journal articles
Matthieu AstorgXavier BuffRomain DujardinHan PetersJasmin Raissy. A two-dimensional polynomial mapping with a wandering Fatou component
Annals of Mathematics, Princeton University, Department of Mathematics, 2016, 184 (1), pp.263-313. ⟨10.4007/annals.2016.184.1.2⟩
hal-01978092v1  Journal articles
Franco AuteriMarco CariniMichel FourniéDominique FratantonioFlavio Giannetti. Global Linear Stability Analysis of the Flow Around a Superhydrophobic Circular Cylinder
Springer Proceedings in Physics,, 2016, Proceedings of the 5th International Conference on Jets, Wakes and Separated Flows (ICJWSF2015), 185, pp.165-170. ⟨10.1007/978-3-319-30602-5_21⟩
hal-02173753v1  Conference papers
Jean-Christophe AvalAdrien BoussicaultBérénice Delcroix-OgerFlorent HivertPatxi Laborde-Zubieta. Non-ambiguous trees: new results and generalization
28-th International Conference on Formal Power Series and Algebraic Combinatorics, Simon Fraser University, Jul 2016, Vancouver, Canada
hal-01368218v1  Directions of work or proceedings
Urtzi AyestaMarko BoonBalakrishna PrabhuRhonda RighterMaaike Verloop. EUROPEAN CONFERENCE ON QUEUEING THEORY 2016
Jul 2016, Toulouse, France. 72p, 2016
hal-01364124v1  Journal articles
Mehdi BadraFabien CaubetJérémi Dardé. Stability estimates for Navier-Stokes equations and application to inverse problems
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2016, ⟨10.3934/dcdsb.2016052⟩
hal-01018132v1  Journal articles
Mehdi BadraSylvain ErvedozaSergio Guerrero. Local controllability to trajectories for non-homogeneous incompressible Navier-Stokes equations
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2016, 33 (2), pp.529--574. ⟨10.1016/j.anihpc.2014.11.006⟩
hal-01171287v1  Journal articles
Dominique BakryXavier Bressaud. Diffusions with polynomial eigenvectors via finite subgroups of O(3)
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2016, vol. 25 (2-3), pp.683-721. ⟨10.5802/afst.1508⟩
hal-01135079v1  Journal articles
Dominique BakryOlfa Zribi. Curvature dimension bounds on the deltoid model
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2016, vol. 25 (1), pp.65-90. ⟨10.5802/afst.1487⟩
tel-02547959v1  Habilitation à diriger des recherches
Marcello Bernardara. Semiorthogonal decompositions and noncommutative motives in Algebraic Geometry
Algebraic Geometry [math.AG]. Université de Toulouse (Paul Sabatier), 2016
hal-00974554v3  Journal articles
Jérôme BertrandBenoît Kloeckner. A geometric study of Wasserstein spaces: isometric rigidity in negative curvature
International Mathematical Research Notices, Oxford University Press, 2016, 2016 (5), pp.1368-1386. ⟨10.1093/imrn/rnv177⟩